# SDR ABXA9800687

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 591008123
- Condition: Cracked
- Location: Pax Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LEFT ENTRY DOOR EXTERNAL DOUBLER CRACKED AROUND THE HANDLE.  REPLACED DOUBLER IAW DC9 SRM 51-30-2 AND DACO DWG 5910081.
